# SDR DLM88041083

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 48,221 hours, 39,149 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Rt Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: B

## Discrepancy

AT FL310 RT PACK TRIPPED AFTER RUNNING FULL HOT.  STARTED DESCENT AND LEFT PACK ALSO TRIPPED.  CABIN APPROACHED 10,000.  F/A'S NOTICED SMELL FROM PACKS IN CABIN.  PACKS RECOVERED AFTER LEVEL AT 8000 FT.  INSPECTED LT AND RT PACKS FOR BLOWN DUCTS AND ACM'S FOR ROTATION, ALL OK.  CLEANED CABIN AND COCKPIT TEMP SENSORS.  RAN PACKS IN AUTO AND MANUAL FULL COLD AND FULL HOT WITH APU AND ENGINES.  ALL OPN IS NORMAL.  PACKS CHECK OK.
